MathSciNet Relay Station
MathSciNet bibliographic data
MR2820555 47B40 (28D05 37A30 47A35)
Cuny, Christophe Almost everywhere convergence of generalized ergodic transforms for invertible power-bounded operators in $L^p$. Colloq. Math. 124 (2011), no. 1, 61–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement